Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

chlamydia

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • chlamydia

    hi there,

    i went and had my sti tests done last week and the doctor had a look inside me too before taking swabs. she said every 'looked' fine.
    im pleased to say that all the test were negative apart from the chlamydia. which i am now about to be treated for.

    but what i was wondering is, when she had a look around inside me would she have been able to see if there was any damage caused by the chlamydia if i have happened to have had it for a number of years??? and if i have had it a long time will the pills be affective??
    ive never had any symptoms apart from having cystitus once or twice.

    hope this makes sense!! :-)
    any feed back is appeciated! thanks

  • oh and will the treatment affect my contraceptive pill?? not that i intend on having sex with my boyfriend until we're clear anyway!!! will we be retested after??

    please reply, any help appreciated!

    Comment


    • chlamydia is sometimes physically undetectable in women. the antibiotics will work but in terms of your birth control, be careful until you get your next period. and you wont be tested after...

      TAKE ANTIBIOTICS WITH FOOD!! they made me really sick...

      Comment


      • just curious, did your doc prescribe antibotics for your BF too? Did he get examined?

        Comment


        • Any time you take antibiotics you need to take acidophilous and bifidous to maintain your intestinal flora otherwise you are very likely to end up with a yeast infection.

          Comment


          • It can easily be treated with antibiotics. Your boyfriend should also take the antibiotics if you have had sex with him, well, ever. Antibiotics can interfere with the effectiveness of your birth control so use protection or obstain for a while. (Look up online how long to wait for your particular type of antibiotic.)

            Also, the antibiotic can upset your stomach so take it with food.

            Comment

            or

            Womens Health orange logoGet The Newsletter

            Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

            Latest Activity On Our Forums

            Collapse

            Latest Topics On Our Forums

            Collapse

            Working...
            X